Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Stereographic parameters and pseudo-minimal hypersurfaces. II


Author: Otto Laporte
Journal: Trans. Amer. Math. Soc. 41 (1937), 124-137
MSC: Primary 53A10
DOI: https://doi.org/10.1090/S0002-9947-1937-1501893-3
MathSciNet review: 1501893
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501893-3
Article copyright: © Copyright 1937 American Mathematical Society